Siberian Mathematical Journal

, Volume 42, Issue 1, pp 1–14

Dual Spaces of Weighted Spaces of Analytic Functions

  • N. F. Abuzyarova
  • R. S. Yulmukhametov
Article
  • 22 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yulmukhametov R. S., “Some space of analytic functions with prescribed growth near the boundary,” Mat. Zametki, 32, No. 1, 41–52 (1982).Google Scholar
  2. 2.
    Napalkov V. V., “Spaces of analytic functions with prescribed growth near the boundary,” Izv. Akad. Nauk SSSR Ser. Mat., 51, No. 2, 287–305 (1987).Google Scholar
  3. 3.
    Epifanov O. V., “Duality for one pair of spaces of analytic functions of bounded growth,” Dokl. Akad. Nauk SSSR, 319, No. 6, 1297–1300 (1991).Google Scholar
  4. 4.
    Rockafellar R. T., Convex Analysis [Russian translation], Mir, Moscow (1973).Google Scholar
  5. 5.
    Hörmander L., The Analysis of Linear Partial Differential Operators. Vol. 2: Differential Operators with Constant Coefficients [Russian translation], Mir, Moscow (1986).Google Scholar
  6. 6.
    Hörmander L., The Analysis of Linear Partial Differential Operators. Vol. 1: Distribution Theory and Fourier Analysis [Russian translation], Mir, Moscow (1986).Google Scholar
  7. 7.
    Vladimirov V. S., Methods of the Theory of Functions of Complex Variables [in Russian], Nauka, Moscow (1964).Google Scholar
  8. 8.
    Yulmukhametov R. S., “Asymptotics of the multidimensional Laplace integral,” in: Study of Approximation Theory [in Russian], Bashkirsk. Nauch. Tsentr Ural'sk. Otdel. Akad. Nauk SSSR, Ufa, 1988, pp. 132–137.Google Scholar
  9. 9.
    Burago Yu. D. and Zalgaller V. A., Geometric Inequalities [in Russian], Nauka, Moscow (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • N. F. Abuzyarova
    • 1
  • R. S. Yulmukhametov
    • 1
  1. 1.Department of MathematicsBashkir State UniversityUfa

Personalised recommendations